MathSciNet Relay Station
MathSciNet bibliographic data
MR2515420 60F15 (33C45 42C05 60G99)
Birke, Melanie; Dette, Holger A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3511–3522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement